Disprin Soluble - 32 Tablets

£3.49
32 | £0.11 per 1
2224844

Disprin Soluble Tablets are for fast and effective pain relief.
See details below, always read the label

Suitable for: Adults and children over 16 years of age.
Active ingredients: Aspirin 300 mg
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Disprin Soluble Tablets are for fast relief of:

  • headache
  • migraine
  • toothache
  • period pain

and for relief of the symptoms of:

  • cold, flu, sore throat
  • rheumatic pain
  • lumbago
  • sciatica and neuralgia.

Suitable for

Adults and children over 16 years of age.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Dissolve tablets in water before taking.

Adults: 2-3 tablets every four hours. Do not exceed 13 tablets in 24 hours.

Do not exceed the stated dose.

Do not give to children aged under 16 years, unless on the advice of a doctor.

Hazards and Cautions

Before you take this product:

Do not take:

  • if you have, or have ever had, a stomach ulcer or haemophilia.

Consult your doctor before taking if:

  • you are asthmatic, allergic to aspirin
  • receiving regular medical treatment, such as medicines for blood clots or gout,
  • you are pregnant or breastfeeding.


SIDE EFFECTS: in people sensitive to aspirin, reactions such as an asthma attack or skin rashes may occur occasionally. Use may also induce gastrointestinal haemorrhage (vomiting of blood or passing tarry stools), occasionally major. Tell your doctor or pharmacist if you have any side effects after taking this product.

Contains Aspirin - Do not give to children under 16 unless on the advice of a doctor.

There is a possible association between aspirin and Reye's Syndrome when given to children.

Reye's syndrome is a very rare disease, which can be fatal.

For this reason aspirin should not be given to children under 16 years unless on the advice of a doctor.

Keep all medicines out of the reach and sight of children.

Do not use after the expiry date shown.


Storage

Store below 25ºC in a dry place.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Aspirin 300 mg

Ingredients

Active Ingredients: Aspirin 300 mg

Other ingredients: Each tablet contains Aspirin PH Eur 300mg, Calcium carbonate, Maize starch, Citric acid anhydrous, Talc, Sodium lauryl sulphate, Saccharin, Crospovidone and Lime flavour.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.